MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.heliyon.2023.e20021

Медицинская библиотека · Heliyon · 2023

DRESS syndrome - A dermatological emergency - Sulfasalazine-related acute drug reaction case report.

Kanabaj Krzysztof, Jenerowicz Dorota, Jankowska Lucyna, Żaba Zbigniew

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug reaction with eosinophilia and systemic symptoms (DRESS syndrome) or drug-induced hypersensitivity syndrome (DIHS) is a severe skin reaction associated with general symptoms and mortality reaching up to 10% of cases. DRESS/DIHS is one of the few dermatological emergencies which need to be taken into consideration when dealing with a patient with acute exanthema and systemic symptoms like: fever, lymphadenopathy, muscle pain, hepatosplenomegaly, abnormal blood count results and systemic inflammation. The aim of this article is to summarize the literature finding regarding this dermatological emergency and present the case of a 42-year-old male suffering from DRESS syndrome as a consequence of sulfasalazine intake due to an inflammatory bowel disease, who was effectively treated with oral prednisolone and immediate drug withdrawal.

Для цитирования: Kanabaj Krzysztof, Jenerowicz Dorota, Jankowska Lucyna, Żaba Zbigniew. DRESS syndrome - A dermatological emergency - Sulfasalazine-related acute drug reaction case report.. Heliyon. 2023. DOI: 10.1016/j.heliyon.2023.e20021.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.